# SDR MASA200800023

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 29,393 hours, 21,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2722 PHX-SBA.  AFT EMERGENCY LIGHTS ILLUMINATED WITH THE SWITCH IN ARM POSITION.  MX OP CHECKED THE LIGHTING SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.
